# SDR 0200786632

- Difficulty date: March 6, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 71,158 hours, 10,590 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 58,701 hours, 7,728 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMB AT APPROXIMATELY 5000 FEET, THE NR 3 ENGINE COMPRESSOR STALLED WITH THE LOW OIL PRESSURE WARNING AND A BRIEF FIRE WARNING INDICATION.  THE ENGINE WAS SHUT DOWN.  AFTER DUMPING FUEL, THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  THE ENGINE WAS REPLACED.  OPERATIONAL CHECK GOOD.
